Can someone make sense of these health related issues I’ve been experiencing??

So for starters it’s a lot of weird things I’m experiencing, mainly in my chest area. Just to put it out there just Incase it could help, I was smoking cigarettes for about 2 years & then I substituted smoking for vaping (I am now 18, and have been vaping for about 2 years now) (& I’m not looking for a lesson, I just want logical answers). Some other factors could be all the meds I take (lithium, seroquel, adderal, Lexipro, & I’ve been on the depo shot for 3 years) 

• One thing I experience is as I’m falling asleep, it feels like my airways are sticking together.. and I can’t breathe, like there’s a bubble in my throat.

• Sometimes I will be asleep and I jump up, gasping for air, seeing that I was not breathing. I feel like I’m having a heart attack

• Another thing is ONLY when I’m laying down/trying to sleep I get these 3 second SHOCKS or ZAPS in either my chest, my sides (ribcage) or my back, that shoot thru me. 

• Pretty much all day, every day my chest feels tight like I’m wearing a corset. Its uncomfortable & hard to breathe.

• I know my anxiety has its role but I believe it just freaks me out when I experience these things. I went to the doctors a while ago to get check and they sad it was just gas/acid reflux. I wasn’t experiencing some of these symptoms up until now. 

 

Are these symptoms really just acid reflux or is it something else like being over medicated or vaping?? Please help- no criticism or smartbutt comments.  

2 Answers

Relevance
  • 2 weeks ago

    All those symptoms, they said it's gas and acid reflux? Do any of those symptoms sound like that to you? They sure don't to me. I mean, I'm not a doctor or an expert, but that sounds like a crazy and/or flippant diagnosis to me. I would think there's a good chance that it's some or all of the medications--at least, given the number of meds you're taking and the number of "side" effects that each one carries, it would sure be worth investigating. I wonder if conventional doctors ever would do that. I think most of them act like such effects don't happen or hardly ever happen. Shows you how much the pharmaceutical industry is running medicine today.

  • 2 weeks ago

    Could be a pneumothorax (lung collapse). Although typically the pain of that would send you straight to the hospital, there are instances where people experience similar symptoms to yourself for weeks before getting an xray and seeing just how teeny their lung is. Perhaps you had a particularly small, partial pneumothorax, as a complication smoking/vaping. I recommend posting this ins r/pneumothorax on reddit. It is misdiagnosed all the time until an xray is taken.

    Source(s): Had 2 primary spontaneous pneumothoraces last year, surgery for it this year.
    • Johnny2 weeks agoReport

      Well the next closest thing it sounds like -- to my unprofessional self -- is either sleep apnea or asthma. Could be side effects of the drugs youre taking as well. Best of luck.

Still have questions? Get your answers by asking now.